# SDR ERAA076650

- Difficulty date: September 28, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N412EH
- Make and model: Bell 412
- Aircraft serial: 33001
- Aircraft time: 17,792 hours
- System (JASC): 7500 · Engine Bleed Air System
- Part: Air Filter
- Part number: 3032247
- Condition: Debonded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS  DEBONDED.  INSTALLED ON   NR 2 ENGINE BUT FILTER FELL APART.  THIS INFO FOR FAA  SDR. FILTERS PURCHASED FROM PUR-FLOW MFG.
